WHITNEY TANGENT CONES, MULTIPLICITY VARIETIES, NORMAL PSEUDO-FLATNESS OF PAIRS (X, Y) AND EQUISINGULARITY ON BANACH-ANALYTIC SETS OF FINITE DEFINITION

Autor(en): SCHICKHOFF, W
Stichwörter: Multidisciplinary Sciences; Science & Technology - Other Topics
Erscheinungsdatum: 1977
Herausgeber: GAUTHIER-VILLARS
Journal: COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A
Volumen: 284
Ausgabe: 22
Startseite: 1457
Seitenende: 1459

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 21, 2024

Google ScholarTM

Check